# SDR DALA2025011700418

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,134 hours, 30,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 11511
- Condition: Corroded
- Location: Zone 800
- Part time: 69,915 hours, 27,131 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 R4 DOOR BODY TORQUE TUBE ROTARY SNUBBER IS HEAVILY RUSTED ON UPPER SHAFT. CORRECTIVE ACTION: R4 DOOR BODY TORQUE TUBE ROTARY SNUBBER IS HEAVILY RUSTED ON UPPER SHAFT. (0762322)
